HELP!!pink spotting a weeks after iui!!!
4 Replies
natyskef - July 1

Hi,
I had my first iui on june 24th after injectables and hcg on the 23th. I have been cramping since the iui, but yesterday and today it is getting worst. I started a light pink spotting last night only when I go to the bathroom and whipe. I called the doctor today, she said that after the hcg the bleeding should be after 10 days, but spotting can be normal. Also, the spotting does not have a normal smell. Is not too strong, but is not normal. My hpt should be done on July5th. I am also worried b/c I have only one ovary after complex cyst and ovary removal, and since it has been hurting so much I thought I can be hyperstimulated, it is that at all possible with one ovary?
Sorry, too many questions, thanks for any help.
Natalia

 

B. Jacobs, M. D. - July 1

Your spotting is not an indication of hyperstimulation. Without evaluating you, I cannot tell you what it is. You will need to be seen by your Reproductive Endocrinolgist.
Good luck.

 

natyskef - July 1

Excuse me for my ignorance, do you know what the spotting is indicating in this case?
It has been only 7 days from my iui and I do not know if this is normal.
Thanks

 

B. Jacobs, M. D. - July 2

I have no way of knowing if the spotting indicates anything. It probably does not indicate anything. If you have frank bleeding &/or pain, you do need to see your physician.
Good luck.

 

natyskef - July 2

Thank you, I will call my RE tomorrow.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question